# SDR QXEA2017041100239

- Difficulty date: April 10, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 14,560 hours, 15,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85227840001
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 11000 FT,  FUSELAGE DOOR WARNINGS AND MASTER WARNINGS. RAN THE CHECKLIST FROM THE EA AND CONFIRMED THE AFT CARGO DOOR INDICATED UNSECURE.  PRESSURE HELD STEADY FOR APPROXIMATLEY 8 MINUTES.  RETURNED TO FIELD.  LOST PRESSURE DURING THE APPROACH.  THE AFT FA REPORTED HEARING SEVERAL HARD THUMPS.  LANDING UNEVENTFUL.  NO HISTORY.  NOTED AFTER AIRCRAFT TAXIED TO GATE THAT THE AFT CARGO DOOR HANDLE WAS EXTENDED. PERFORMED GVI OF THE AFT CARGO DOOR, DOOR SEALS AND BLOWOUT PANELS. FOUND THE AFT BLOWOUT PANEL DISLODGED. RESET THE AFT BLOWOUT PANEL. PERFORMED OPS TEST OF THE AFT CARGO DOOR IAW AMM 52-31-00-710-801. OPS TESTED GOOD. AFT CARGO DOOR HANDLE SECURE ALL INDICATIONS NORMAL. PRESSURIZED THE AIRCRAFT IAW AMM TASKS 21-00-00-863-801 & 802. AIRCRAFT PRESSURIZED NORMALLY AND MAINTAINS PRESSURIZATION. NO FURTHER DEFECTS NOTED. PERFORMED INSPECTION OF THE AFT CARGO DOOR HANDLE IAW HS 05-0029 WITH NO DEFETCS NOTED. RETURNED TO SERVICE.
